# SDR SWIA201436203

- Difficulty date: January 28, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 33,089 hours, 46,604 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER INNER CHANNEL CRACKED.  C-CHECK R & R PAX DOOR LOWER INNER CHANNEL IAW SRM, PN 120-26563-001.
